F. G. Avkhadiev, K.-J. Wirths

On the coefficient multipliers theorem of Hardy and Littlewood

(Lobachevskii Journal of Mathematics, Vol.11, pp.7-12)

Let a_n(f) be the Taylor coefficients of a holomorphic function f which belongs to the Hardy space H^p. We prove the estimate C(p)\le\pi e^p/[p(1-p)] in the Hardy-Littlewood inequality /BR \sum_{n=0}^\infty \frac{|a_n(f)|^p}{(n+1)^{2-p}}\le C(p)(\| f\|_p)^p. /BR We also give explicit estimates for sums \sum|a_n(f)\lambda_n|^s in the mixed norm space H(1,s,\beta). In this way we obtain a new version of some results by Blasco and by Jevti\u{c} and Pavlovi\u{c}.



DVI format (21 Kb),   ZIP-ed DVI format (10 Kb),

ZIP-ed PostScript format (64 Kb)